Journal of Lie Theory, Vol. 11, No. 1, pp. 111-128 (2001)

On the structure of transitively differential algebras

Gerhard Post

Faculty of Mathematical Sciences
University Twente
P.O. Box 217
N-7500 AE Enschede
The Netherlands

Abstract: We study finite-dimensional Lie algebras of polynomial vector fields in $n$ variables that contain all partial derivatives and the Euler operator. We derive some general results on the structure of such Lie algebras, and provide the complete classification in the cases $n=2$ and $n=3$. Finally we describe a certain construction in high dimensions.

Classification (MSC2000): 17B66, 17B70, 17B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition